Posted by: RayCN | 2008-12-17

Use of Zyban whist on Warfarin

I have recently been put on to Warfarin for DVT in my leg and now want to stop smoking after 40+ years. I have a prescription for Zyban and would like to know whether it is safe to use it whilst taking Warfarin.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear RayCN
Altered PT and/or INR, infrequently associated with hemorrhagic or thrombotic complications, were observed when bupropion was co-administered with warfarin, so I would be very careful if I were you, it may be difficult to manage the Warfarin effect. ( they both have an effect on an enzyme in the liver that is responsible for metabolism of drugs) Maybe you should rather try stop smoking program
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: RayCN | 2008-12-18

Dr Bets &  Smokey.
Thankyou for the advice. It' s strange that my specialist doc said it would be OK to use Zyban with warfarin. They always say that it is good to have a second opinion!
2ndly, my daughter gave my wife and I a copy of the book in June, but.................... I have put off reading the book.( any excuse)
I will definitely start reading today.

Reply to RayCN
Posted by: Smokey | 2008-12-18

The book of Allen Carr - Allen Carr' s Easy Way To Stop Smoking - will definitely help you to stop. I can tell you that. I' ve read the book and i stopped after 20 years. It' s been 8 months now. Never had cravings or any withdrawal symptoms. I only picked up 3 kgs. The only way to find out if it will work, READ THE BOOK.

Reply to Smokey

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.